# SDR DHL2003806012

- Difficulty date: July 14, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY IS WEAK DURING PRE-FLIGHT.  CHARGED EMERGENCY LIGHTS BATTERY IAW DC-8 M/M 33-50-1.  LIGHTS CHECKED GOOD ON TEST.
